RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 66–73 (Mi mz3505)  

This article is cited in 14 scientific papers (total in 14 papers)

Elliptic solutions of the Korteweg–de Vries equation

A. O. Smirnov


Full text: PDF file (757 kB)

English version:
Mathematical Notes, 1989, 45:6, 467–481

Bibliographic databases:

UDC: 517.9
Received: 04.07.1988

Citation: A. O. Smirnov, “Elliptic solutions of the Korteweg–de Vries equation”, Mat. Zametki, 45:6 (1989), 66–73; Math. Notes, 45:6 (1989), 467–481

Citation in format AMSBIB
\Bibitem{Smi89}
\by A.~O.~Smirnov
\paper Elliptic solutions of the Korteweg--de~Vries equation
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 66--73
\mathnet{http://mi.mathnet.ru/mz3505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019038}
\zmath{https://zbmath.org/?q=an:0706.35122}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 467--481
\crossref{https://doi.org/10.1007/BF01158237}


Linking options:
  • http://mi.mathnet.ru/eng/mz3505
  • http://mi.mathnet.ru/eng/mz/v45/i6/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Smirnov, “Solutions of the KdV equation elliptic in $t$”, Theoret. and Math. Phys., 100:2 (1994), 937–947  mathnet  crossref  mathscinet  zmath  isi
    2. A. O. Smirnov, “Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 461–470  mathnet  crossref  mathscinet  zmath  isi
    3. A. O. Smirnov, “Two-gap elliptic solutions to integrable nonlinear equations”, Math. Notes, 58:1 (1995), 735–743  mathnet  crossref  mathscinet  zmath  isi
    4. A. O. Smirnov, “The Dirac operator with elliptic potential”, Sb. Math., 186:8 (1995), 1213–1221  mathnet  crossref  mathscinet  zmath  isi
    5. A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 107:2 (1996), 568–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, Theoret. and Math. Phys., 109:3 (1996), 1515–1522  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. O. Smirnov, “3-Elliptic solutions of the sine-Gordon equation”, Math. Notes, 62:3 (1997), 368–376  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. O. Smirnov, “On a class of elliptic potentials of the Dirac operator”, Sb. Math., 188:1 (1997), 115–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  isi
    10. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Sb. Math., 190:5 (1999), 763–781  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. Eilbeck, JC, “Quasiperiodic and periodic solutions for vector nonlinear Schrodinger equations”, Journal of Mathematical Physics, 41:12 (2000), 8236  crossref  isi
    12. Christiansen, PL, “Quasi-periodic and periodic solutions for coupled nonlinear Schrodinger equations of Manakov type”, Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 456:2001 (2000), 2263  crossref  isi
    13. A. Treibich, “Hyperelliptic tangential covers and finite-gap potentials”, Russian Math. Surveys, 56:6 (2001), 1107–1151  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Yu. N. Sirota, A. O. Smirnov, “The Heun Equation and the Darboux Transformation”, Math. Notes, 79:2 (2006), 244–253  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:298
    Full text:129
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020